Welcome to Dualla Show 2018

Welcome to this year’s Dualla Show! It’s happening on Sunday 26th August just 5km from Cashel in Co. Tipperary. This great event attracts thousands of people yearly from far and wide with its mixture of agricultural events, machinery, food stalls and kid’s entertainment with a very special emphasis on affordability for young families. All this set against the beautiful backdrop of the historic 18th century Ballyowen House.

Livestock

This year’s livestock section has over 70 cattle and sheep classes and a total pot of €10,000. We’re delighted to be hosting the final of the Munster Aberdeen-Angus Junior Bull and Female of the Year competition. Points accumulated from the qualifying shows at Midleton, Cork, Dungarvan and Cappamore will go to deciding the champion here in Dualla. The competition is open to all calves registered with the Irish Aberdeen-Angus Association and exhibited by a breeder living in the Munster province. There are also two new classes for Best Commercial Calf under 350KG and
Best Interbreed Beef Group. Don’t forget the prize of €500 cash for the Best Pair in Show. In the sheep section exhibitors will compete in the usual ewe, lamb, hogget and ram classes with a highlight once again being the Champion Zwartbles. For cattle enquiries call Ray on 086 835 4788. For sheep enquiries call Robert on 087 853 2661.

Farm Health & Safety

Awareness around farm safety has never been more to the fore and this year the livestock event is hosting a number of interactive farm-related demonstrations and talks to highlight the daily risks associated with working in agriculture. All proceeds from this year’s livestock entries are going to Embrace Farm who provide a support network for those affected by farm accidents. The demonstrations begin at 12pm and continue throughout the day with Jim Dockery of FRS demonstrating quad bike safety while Peter Gohery of Embrace Farm will highlight the dangers of PTOs. Teagasc’s John O’Connor will be there to show how to handle the loading and unloading of livestock while George Graham will give a talk on the importance of both your own mental health awareness and those around you.

Family Fun

An affordable family day out is part of the Dualla Show ethos and our free children’s entertainment is simply unbeatable. This year’s KidsZone area is back and better than ever, consisting of a secure and supervised play area with NINE completely FREE inflatable castles, slides and obstacle courses.

New this year is the fantastic 100ft. Eliminator – the only one in the country. Plus there’s a 40ft. Inflatable Donkey Derby. Plus there’s the giant New Holland Tractor Inflatable, the popular Hip-Hip-Hippo Dome, Milk-a-Cow Inflatable, Henry the Rodeo Horse, two Megaslides and a Party Castle. There is also free face painting throughout the day and a tots play area with free toys for the very youngest of our visitors. As usual the Dualla Show barrel train is free as it winds and twists its way around the show and is by far the best way to see everything!

Free Circus

This year the FREE circus is back featuring new artists from Mexico, Austria, England and Germany performing Flying Trapeze, Magic, Quick Changes and Acrobatics all in the company of our fabulous display of horses, ponies, dogs and goats. The circus will perform FOUR one-hour shows at 1pm, 2.15pm, 4pm and 5.30pm – so there’s plenty of opportunity for everyone to experience a show.

Diesel Fueled Delights

The huge Tipperary Truck Show is back for a fifth year. Last year saw 417 trucks make their way to Dualla and this year looks set to equal that again. Of course, none of these events would be held without the help of our sponsors and this year we are delighted to have parts dealer Bennettsbridge Parts, a subsidiary of DAF Ireland Parts as its main sponsor.

We’re also delighted to welcome back the stalwarts of the Irish Tractor Pulling Committee and have the biggest number of modified tractors in the show’s history and are guaranteed a fantastic display of superb horsepower. As usual the farm classes are open to everyone so if you’ve got a tractor and wish to enter just bring it along early in order to get registered. Pulling starts at 11.30am. See https://duallashow.ie/tractor-pulling/ for photos from down through the years. 

Promoting Healthy Living

Making her Dualla Show debut this year is food blogger, chartered physiotherapist and Gaelic footballer, Sinéad Delahunty who will be demonstrating her vibrant and
healthy recipes from the first cookbook ‘DELALICIOUS’. Sinéad’s recipes embrace the natural food around us and will inspire you to eat for better health and boundless energy. You will also have the opportunity to taste her cooking, take part in some of the demos and purchase a signed copy of her book. Her first demonstration starts at 1.15pm with some great examples of healthy breakfasts and snacks. Her other demos run at 2.45pm, 3.50pm and 4.45pm (see the Marquee schedule for details of each demo).

Showjumping

For equestrian fans we are proud to host the Connolly Red Mills Munster Grand Prix competition in addition to the normal smattering of SJI classes. Note that all pony classes are qualifying rounds for the Waterford/Tipperary SJI Pony Leagues and the Munster Stars of the Future League.

Dog Show

Last year’s dog show was the biggest to date with 120 entries. This year John Smullen and Moyglass Kennels are back again with another great show and selection of classes and are delighted to have two new trophy classes for this year’s dog show: Junior Handler of the Year and Best Puppy of the Year. The winner of the new Junior Handler of the Year trophy will be chosen from the winners of the Best Boy Handler and Best Girl Handler classes (both under 14 years of age). The Best Puppy of the Year class will look for the best puppy from across all the other classes and in particular pay attention to gait, balance and attitude – an almost impossible task given the high quality seen every year.

Something for Everyone

And if there wasn’t enough free family entertainment already, we also welcome back the superstars of Wrestling.IE who bring their WWE-style antics to Dualla. Head over to the wrestling ring from 1pm to see the first of two semi-finals with Andy Steele (USA) vs Michael May (Ireland). The second semi-final see’s Gunther Issak (Germany) vs Scotty Davis (Ireland). There’s also a special ladies match with Aoife Cusack vs Amy Behan before the tournament final and a surprise tag-team match to round off the day.

There will be the regular thrills of the competitive tug of war, vintage cars and tractors, trade stands, artisan food stands, O’Neills Sportswear shop and Tipperary Emergency Services.

Thank You

The Dualla Show committee want to thank all our generous sponsors for their donations, help and support. Without them a show of this size simply could not exist. We also wish to thank the selfless efforts of the countless local volunteers who donate their time and skills every year to make this community show special.

Schedule

Main Schedule

TIME

EVENT

DURATION

10:00

Showjumping commences

Continues all day

11:30

Tractor Pulling commences

Continues all day

11:30

Livestock Judging Commences

Continues all day

12:00

Cashel Brass Band

1 hour

13:00

Tailormade Health & Fitness

15 minutes

13:00

Wrestling Match

30 minutes

13:00

Free Circus

1 hour

13:15

Fire Services Demonstration

30 minutes

13:15

Cookery Demo

45 minutes

14:00

Tug of War commences

3 hours

14:00

Wrestling Match

30 minutes

14:00

Vroom-Town Storytime

45 minutes

14:00

Dog Show Commences

2 hours

14:15

Free Circus

1 hour

14:30

Live Music on Stage

2 hours

14:45

Cookery Demo

45 minutes

15:00

Wrestling Match

30 minutes

15:30

Vroom-Town Storytime

20 minutes

15:50

Cookery Demo

45 minutes

16:00

Prizegiving Truck Show

1 hour

16:00

Free Circus

1 hour

16:00

Wrestling

30 minutes

16:15

Vintage Mementos Presentation

15 minutes

16:30

Tailormade Health & Fitness

15 minutes

16:45

Cookery Demo

45 minutes

17:00

Wrestling Match

30 minutes

17:30

Free Circus

1 hour

17:40

Vroom-Town Storytime

20 minutes

Marquee Schedule

The main marquee hosts cookery demos, health talks and children’s activities throughout the day.

TIME

EVENT

DURATION

13.00

Clayotic

All Day

13.00

Tailormade Health & Fitness

Importance of fitness to health

15 minutes

13.15

Sinead Delahunty Cookery Demo

Healthy Breakfast and Snacks

45 minutes

14:00

Vroom-Town Storytime

20 minutes

14.45

Sinead Delahunty Cookery Demo

Quick Lunchtime Fixes

45 minutes

15.30

Vroom-Town Storytime

20 minutes

15.50

Sinead Delahunty Cookery Demo

Some for Now and Later Dinners

45 minutes

15.00

Tailormade Health & Fitness

Importance of Nutrition to health

15 minutes

16.45

Sinead Delahunty Cookery Demo

Quick and Easy Meals

45 minutes

17.40

Vroom-Town Storytime

20 minutes

Livestock Demos

The livestock area will feature a number of farm safety demonstrations and talks that begin at 12pm and will run multiple times for the duration of the livestock event.

EVENT

DURATION

Livestock handling with John O’Connor

30 minutes

Quad bike demo with FRS Cahir

30 minutes

Hay Bob/PTO demo with Peter Gohery

30 minutes

George Graham talk on mental health

30 minutes

Location

The show takes place in the village of Dualla, located 5km East of Cashel on the R691.

Start Time & Ticket Entrance Fee

Gates open to the public at 11am.

Children aged 16 years and under are FREE!

Adult tickets are priced €15

Student entry is €10

Senior Citizens are €10

Parking

Substantial free car parking is available on site with just a short walk to the show grounds. Stewards will assist visitors on arrival.

Mobility Assistance

Mobility parking is adjacent to the ticket cabin at the main entrance and just a short distance to the show.

In addition, our mobility assistance vehicle will be running all day around the main show grounds. Starting from the ticket entrance, it will follow a route with a number of drop-off/pick-up points around the show.

If you have any particular requirements please contact Killian on 086 074 4735 well in advance to ensure we can adequately meet your needs.

We would like to thank M.D. Burke of Cashel who kindly provide John Deere Gators to pull our mobility assistance trailer and supply our volunteers on the day.

Facilities

A food village area provides a wide variety of hot and cold food throughout the day.

Toilets are provided on site (refer to the map for details of their location).

A baby-changing area is located behind the main stage, near the free kids area.

Pets

Pets are more than welcome at Dualla Show. Why not enter them in the Dog Show!

Camping

A secure camping area is available in the community field adjacent to the show grounds. Hot showers and electrical sockets are available in the Denis Leamy sports building on the camping site.

Entry to the campsite is on Saturday 25th August. Camping is free but registration is necessary by contacting Killian on 086 074 4735 where you will be issued with a wristband upon purchasing a ticket for Sunday’s show.

Security will only permit access to the campsite from 9pm on Saturday evening with a wrist band.

Volunteering

From distributing flyers, taking event registrations, helping with social media promotion, traffic stewardship, manning the information point, driving the Bucket Train! – the Dualla Show would not be happening without the incredible work done by the volunteers who give their time and effort on the day or throughout the year. It’s also a fantastic way way to meet people in the community. If you would like to help in any way please contact us on info@duallashow.ie for more details.

Landowners

The committee wish to thank landowners Richard O’Dwyer, Pierce McCan, P.J. Maher and John Magnier (Coolmore Stud) for their continued support of Dualla Show. Without their collective goodwill it would not be possible to host an event of this size.

Beneficiaries

The show’s fantastic success over the past number of years has contributed over €100,000 to local charities and organisations.

These include Wee Peter Heart Fund; Order of Malta; CARE Cancer Support Centre; Friends of St. Patrick’s Hospital; Suir Haven Cancer Support; Bothar; St. Vincent de Paul; Order of Malta; Cashel Day Care; Hope Foundation; Irish Cancer Society; Scoil Chormaic; Dualla National School; Cashel Community School; Boherlahan-Dualla Senior Citizens; Boherlahan-Dualla GAA; St. Patrick’s Brass Band, Cashel.

This year’s beneficiaries will be announced in the run up to the show.

Close Menu